# SDR DALA2021100506088

- Difficulty date: September 30, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50051
- Aircraft time: 2,089 hours, 981 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8132 - ATO - AT 80 KNOTS DUE TO WINDSHEAR WARNING. CORRECTIVE ACTION: NO ACTIVE FAULTS PRESENT. PERFORMED WEATHER RADAR SYSTEM AND TAWS OPERATIONAL TESTS. (LP# 7872342)
